MJMS
 
Home Editorial Board For Author Content and Abstract Online Submission Publication Charge Recognition Contact Us Links
 

Volume 12. Number 2. May 2018

 

  • On Orthogonal Labelling for the Orthogonal Covering of the Circulant Graphs
    - El-Shanawany, R. and El-Mesady, A.
    (fullpaper.pdf)
  • Approximate Solutions of a Generalized Hirota-Satsuma Coupled KdV and a Coupled mKdV Systems with Time Fractional Derivatives
    - Sontakke, B. R., Shaikh, A. and Nisar, K. S.
    (fullpaper.pdf)
  • Properties of Slant Toeplitz Operators on the Torus
    - Datt, G. and Ohri, N.
    (fullpaper.pdf)
  • Classification of Finite Simple Groups According to the Number of Centralizers
    - Foruzanfar, Z., Mostaghim, Z. and Rezaei, M.
    (fullpaper.pdf)
  • A Characterization of Non-Lightlike Curves with Respect to Parallel Transport Frame in Minkowski Space-Time
    - Büyükkütük, S., Kisi, I. and Öztürk, G.
    (fullpaper.pdf)
  • Forecasting Spot Freight Rates using Vector Error Correction Model in the Dry Bulk Market
    - Che Taib, C. M. I. and Mohtar, Z. I.
    (fullpaper.pdf)
  • On the Some Non Extandable Regular P-2 Sets
    - Özen ÖZER
    (fullpaper.pdf)
  • An Explicit Time-Stepping Method based on Error Minimization for Solving Stiff System of Ordinary Differential Equations
    - Rahmanzadeh, M. and Barfeie, M.
    (fullpaper.pdf)
  • Optimal Control for a Predator-Prey Model with Disease in the Prey Population
    - Simon, J. S. H. and Rabago, J. F. T.
    (fullpaper.pdf)